# SDR UPS01236684

- Difficulty date: August 9, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N908UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19114
- Aircraft time: 57,780 hours, 51,846 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs660 S19r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AREA OF LIGHT SURFACE CORROSION ON SKIN AT BS660 S19R ***CPCP***     AREA REPAIRED IAW APPENDIX 8.3 OF EO B727-5330-0509
